EconPapers    
Economics at your fingertips  
 

A Note on the Progressivity of Optimal Public Expenditures

Jerry Green and Eytan Sheshinski ()

Scholarly Articles from Harvard University Department of Economics

Date: 1975
References: Add references at CitEc
Citations: Track citations by RSS feed

Published in Quarterly Journal of Economics

Downloads: (external link)
http://dash.harvard.edu/bitstream/handle/1/3203641/green_progressivity.pdf (application/pdf)

Related works:
Journal Article: A Note on the Progressivity of Optimal Public Expenditures (1975) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hrv:faseco:3203641

Access Statistics for this paper

More papers in Scholarly Articles from Harvard University Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Office for Scholarly Communication ().

 
Page updated 2021-01-24
Handle: RePEc:hrv:faseco:3203641